High order approximation by max-product operators
Here we study the approximation of functions by a great variety of Max-Product operators under differentiability. These are positive sublinear operators. Our study is based on our general results about positive sublinear operators. We produce Jackson type inequalities under initial conditions. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of a high order derivative of the function under approximation. We improve known related results which do not use smoothness of functions. It follows (Anastassiou, Approximation by Max-Product Operators (2017)) .
Studies in Systems, Decision and Control
Anastassiou, G. (2018). High order approximation by max-product operators. Studies in Systems, Decision and Control, 147, 19-42. https://doi.org/10.1007/978-3-319-89509-3_2